# SDR 2010FA0000079

- Difficulty date: January 28, 2010
- Submitted: January 29, 2010
- Operation: General aviation
- Aircraft: N851K
- Make and model: Beech F33C
- Aircraft serial: CJ178
- Aircraft time: 4,704 hours
- Engine: Lyc IO540AE1A5
- Engine time: 8 hours
- System (JASC): 7602 · Mixture Control
- Part: Control Arm
- Condition: Binding
- Location: Mixture Control
- Part time: 8 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

AFTER LANDING ACFT, WAS TAXIING BACK TO PARKING AND ENGINE QUIT.  TECH TROUBLESHOT SYS AND FOUND FUEL CONTROL UNIT MIXTURE CONTROL ARM WAS BINDING INTERNALLY ON THE THROTTLE SIDE OF UNIT.
